MathSciNet Relay Station
MathSciNet bibliographic data
MR2060995 37E05 (37A50 62G10 62G30)
Collet, P.; Martinez, S.; Schmitt, B. Asymptotic distribution of tests for expanding maps of the interval. Ergodic Theory Dynam. Systems 24 (2004), no. 3, 707–722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement